# SDR UPS02238725

- Difficulty date: June 18, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI DUCT WEB BRACKET CRACKED BS 1090 LBL 45.5.  DUCT WEB BRACKET REPLACED IAW SRM 51-20-1, 51-10-02 AND 51-30-02.
